# SDR ANCF2015030802

- Difficulty date: March 8, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N266CT
- Make and model: Airbus A319-112
- Aircraft serial: 2662
- Aircraft time: 2,711,450 hours, 15,227 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Faulted
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG 1 START ECAM AUTO FLT YAW DAMPER 1 FAULT.  COMPUTER RESET WAS PERFORMED UNSUCCESSFUL.  IAW AMM 22-91-00-710-001-A AFS GND SCAN WAS PERFORMED UNSUCCESSFUL.  IAW MEL 22-63-01-1 CAT C, THIS ITEM WAS DEFERRED TO DMI 495.  IAW AMM 27- 60-00-040-001 THE YAW DAMPER SERVO ACT 1 DEACTIVATION WAS ACCOMPLISHED.  IAW TSM 22-63-00-810-201A LOSS OF THE YAW DAMPER FUNCTION ON THE FAC 1 OPERATIONAL TEST OF THE YAW DAMPER FUNCTION & GND SCANNING OF THE AFS WERE PERFORMED & SHOWED MX MSG FAC1 YD ACTR1 3CC1.  THE CHECK OF THE IMPEDANCE BETWEEN THE PIN AC 4, PIN AC 6, PIN AF 4 & THE PIN AF 6 OF THE FAC 1 RACK CONNECTOR WERE CHECKED &  SHOWED 21 OHMS.  IF THE IMPEDANCE IS NOT CORRECT REPLACE THE SERVO ACTR YAW DAMPER 3CC1.
